# SDR SIMA20130524002

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 22,860 hours, 19,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSP, FOUND THE SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING OF SERVICE DOOR EXTERAL EMERGENCY LIGHT, FOUND BROKEN WIRE.  PERFORMED REPAIR IAW WM 20-21-00.  THE OPS CHECK WAS GOOD AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
